# SDR AT0000229

- Difficulty date: March 23, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE IN WINDOW BELT AT WINDOW NR 21.  CUT OUT LOWER AFT CORNER BY BLENDING STRIKE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DWG SRO9530053 AND TIMCO L00107.
